# SDR ASAA2019090130620

- Difficulty date: September 1, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,139 hours, 4,302 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 6773F010000
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HPSOV RAPIDLY OPENING+CLOSING GROUNDED - YES. PERFORMED BITE TEST OF FADEC SYSTEM AND ENG #2 RUN (5 MIN IDLE) PER AMM 73-29-00-710-040-01 FADEC AMD AMM 71-00-00-710-006 IDLE RUN. TEST OK NO DEFECTS NOTED. OK FOR SERVICEFOUND HP SENSE LINE LEAKING (BROKEN). IPC 36-11-49-02 ITEM 100, REMOVED AND REPLACED SENSE LINE IAW AMM 36-11-49. PERFORMED ENG RUN NO LEAKS AND NO FAULT NOTED. MCC CARLOS NOTIFIED.
